# SDR DALA2024051505246

- Difficulty date: May 12, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 91,735 hours, 42,462 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Detached
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 DISC: FA REPORTS OXY MASK PANEL FELL FROM AFT GALLEY. C/A: RE-SECURED AFT O2/MASK PANEL ASSY, DID NOT DEPLOY. AS REQUIRED. (LP: 5668340)
